MathSciNet Relay Station
MathSciNet bibliographic data
MR1870466 35K57 (35K35 35R35 76D27 76S05)
Igbida, Noureddine The mesa-limit of the porous-medium equation and the Hele-Shaw problem. Differential Integral Equations 15 (2002), no. 2, 129–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement